# SDR ASAA2013070295449

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 2,198 hours, 707 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007429
- Condition: Failed
- Location: Ee Bay
- Part time: 2,198 hours, 707 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED VTK AND MAP.  ACFT GROUNDED.  VERIFIED FAULT, CYCLED RT FMC. CIRCUIT BREAKER, FLAGS WENT AWAY.  DUE TO HISTORY REPLACED RT FMC WITH SERVICEABLE ONE.  ACCOMPLISHED SOFTWARE CROSSLOAD LEFT TO RIGHT.  ACCOMPLISHED FMC OPS TEST, TEST PASS IAW MM 34-61-00-710-801, 34-61-02-400-801.
